# SDR UALA2012040502118

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 42,295 hours, 5,153 cycles
- Engine: Pwa PW40903
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunctioned
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CENTER PITOT HEAT.   REPLACED C-PITOT PROBE PER MM.  GND TEST PASSES AND LEAK CHECK PASSED.
